# SDR 2025FA0000453

- Difficulty date: May 6, 2025
- Submitted: July 7, 2025
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint LEAP1A26
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Part number: 2933M12G01
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING A REPAIR CARRIED OUT BY SQY SHOP, THE ENGINE S/N 59B069 WAS SENT FOR TESTING TO SAB.  DURING THE TEST A LEAKAGE AND FIRE OCCURRED.  THE PRELIMINARY CAUSES OF LEAKAGE AND FIRE HAVE NOT BEEN DETERMINED AT THIS JUNCTURE.  A TECHNICAL INVESTIGATION AND AN 8D QUALITY ANALYSIS WILL BE INITIATED ON MONDAY 12 MAY.   INVESTIGATION OF THE BROKEN PARTS HAVE BEEN DONE IN LABORATORY. ANALYSIS AND RESULT NEEDS TO BE REVIEWED AND COMMENTED BY AIRBUS, THE DESIGNER OF THE SAID PARTS. SPECIFIC MEETING WILL BE HOLD IN COMING WEEKS.UPDATE WILL BE DONE ONCE THE CONCLUSION WILL BE AVAILABLE.
